# SDR CALA2011102400682

- Difficulty date: October 24, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 45,423 hours, 6,466 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: S283T00610
- Condition: Out Of Adjust
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER FLAP RETRACTION GOT L/E SLAT ASYM MESSAGE, WITH TRAILING EDGE FLAPS FULLY RETRACTED.  PSEU FAULT CODE 303 ( NR 9 L/E SLAT SENSOR) REPOSITIONED NR 9 SLAT INBOARD AND OUTBOARD SLAT SENSOR TARGETS REF AMM 27-88-01 -201 OPS CHECK OF FLAP SYSTEM SATISFACTORY.  PSEU 303 FAULT COMMENTS : NR 9 L/E SLAT SENSOR.
